MathSciNet Relay Station
MathSciNet bibliographic data
MR2777702 35R11 (26A33)
Li, Zheng-Biao; He, Ji-Huan Fractional complex transform for fractional differential equations. Math. Comput. Appl. 15 (2010), no. 5, 970–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement